# SDR GAIA06032OP

- Difficulty date: October 24, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Intermittent
- Location: E/E Compt
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 714 - FWA-MIA - DURING APPROACH UPON GEAR EXTENSION THE FLIGHT CREW OBSERVED THREE GREEN AND THREE RED LIGHTS ON THE LANDING GEAR POSITION INDICATOR.  THE GEAR WAS RECYCLED SEVERAL TIMES WITH THE SAME INDICATION ALSO THE TAIL SKID LIGHT INDICATED UNSAFE.  AN EMERGENCY WAS DECLARED.  THE CREW FOLLOWED KITTY HAWK AOM PROCEDURES.  AN UNEVENTFUL LANDING MADE IN MIA.  THE LANDING GEAR ACCESSORY UNIT WAS REPLACED PER THE BOEING MM.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
